MathSciNet Relay Station
MathSciNet bibliographic data
MR231233 (37 #6788) 47.35
Halmos, P. R. Irreducible operators. Michigan Math. J. 15 1968 215–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement